# SDR SWIA201333254

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,953 hours, 21,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMERGENCY EXIT OVERWING DOOR LOWER EXIT SIGN DOES NOT ILLUMINATE.  (FLT 2959)  RE-SECURED LOOSE WIRE IAW AMM.
